Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Invariants for the computation of intransitive and transitive Galois groups

Title data

Elsenhans, Andreas-Stephan:
Invariants for the computation of intransitive and transitive Galois groups.
In: Journal of Symbolic Computation. Vol. 47 (March 2012) Issue 3 . - pp. 315-326.
ISSN 1095-855X
DOI: https://doi.org/10.1016/j.jsc.2011.11.006

Project information

Project financing: Deutsche Forschungsgemeinschaft

Abstract in another language

One hard step in the computation of Galois groups by Stauduhar’s method is the construction of relative invariants. In this note, a representation-theoretic approach is given for the construction in the case of an intransitive group.

In the second part of the article, it is shown that the construction can be used for groups that have a suitable intransitive subgroup. The construction solves an open question of Fieker and Klüners.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Galois group; Invariant; Representation; Algorithm
Subject classification: Mathematics Subject Classification Code: 20C15 (12F10 68W30)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 11 Apr 2016 06:42
Last Modified: 11 Apr 2016 06:42
URI: https://eref.uni-bayreuth.de/id/eprint/32138